The Ugaritic Cuneiform and Canaanite Linear Alphabets

Bibliographic Details
Main Author: Stieglitz, Robert R.
Format: Print Article
In:JNES
Year: 1971, Volume: 30, Pages: 135-139
KeiBi Identifier:33:107
LEADER 00620naa a22002292 4500
001 KEI00084236
005 20230711085034.0
008 120805s1971 xx ||||| 00| ||ger c
100 |a Stieglitz, Robert R.  |4 aut  |e VerfasserIn 
245 |a The Ugaritic Cuneiform and Canaanite Linear Alphabets 
264 |c 1971 
773 1 8 |a JNES 
936 u w |d 30  |h 135-139  |j 1971 
BIB |a Stieglitz1971 
BIT |a article 
HRW |a 0 
KEI |b 107 
RAW |a Stieglitz, Robert R., The Ugaritic Cuneiform and Canaanite Linear Alphabets: JNES 30 (1971) 135-139. 
STA |a OK 
UID |a 84236 
USR |a 7 
VOL |a 33